Headache doesn't go away?

Hey guys I'm a bit worried. For the past week I've had migraines every day that wake me up and excedrin kinda helps bur they never completely go away. Had another migraine today took sumatriptan spray and excedrin and I can still kinda feel it. Should i be worried? Because I am :/

6 Replies

oldestnewest
  • I'm afraid in our world this is perfectly normal. Is 'excedrin' aspirin? Because id be suprised if that had any impact on migraine anyway its quite likely to be psychosomatic if it does. If your migraines are becoming chronic you need to stop taking painkillers, 6-8 days a month maximum if you don't won't rebound headaches. You should be on a preventative instead, this would be more effective in the long run and less damaging to your liver etch. Do you see a neurologist?

  • Excedrin is a combo of aspirin acetaminophen and caffeine. I'm going to call my doc today to see if there's something i can take to prevent them or maybe to refer me to a neurologist

  • Oh thats Paracetomal in my world, yeah personally I have never found conventional painkillers have any impact on migraines. They used to say it was a good way of working out if you did indeed have migraine as opposed to headache because normal painkillers wouldn't work on them! However I suspect they wouldn't say that now because it would be an over simplification.

    Definitely get yourself seen by a neurologist or headache specialist, the best way to stop migraine becoming chronic is to catch it early. A preventative is much more appropriate form of treatment and is designed at least for these circumstances !

    Good luck and try not to worry migraines can manifest all sorts of disconcerting sensations as well as the pain itself.

  • K---7 - unfortunately migraines can often come on in the middle of the night and wake you up. At its worst I would only have about 4 days in a month when I didn't have a migraine.

    Have you managed to make an appointment to talk about B12/folate and getting a blood test done to see if that is involved?

  • I tried calling rn to make am appointment and no answer. I will call again later and hopefully talk about my migraines and measure to prevent them. I will also mention if b levels are a possible cause.

  • If you wake with a migraine then you are probably too late to take meds orally as the digestive system shuts down during an attack. Therefore I'm prescribed a sumatriptan injection to administer at such times. Ask your GP.

You may also like...